| Model Number |
ROB10025 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
Event or Problem Description
It was reported that during a cori cadaver lab demonstration.The real intelligence tracking camera was not recognized.The led lights were displayed normally but the logo on the screen showed the camera as unrecognized.They tried to change the ethernet cable, had the same issue.They switched to another camera and the cori worked.As this happened in a demonstration, there was not patient involvement.
Additional Manufacturer Narrative
Results of investigation: the real intelligence tracking camera (france), rob10025, s/n (b)(6) intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was completed.The camera was connected to a cori system.The reported problem was confirmed.The camera is not recognized by the cori system at the connection screen.An attempt was made to update the camera firmware.The message "camera failed to initialize" presented.An attempt was made to connect via system and keyboard and the message "cannot find any devices" presented.The most likely cause of this event is an internal failure of the camera.The camera is an oem device and cannot be further disassembled to arrive at a root cause.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.